# SDR SWIA202412240907

- Difficulty date: September 7, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 20L BETWEEN FS879 - 893 (C-CHECK RO 12/21/2024) (FILED OPEN)REPAIRED STR 20L BETWEEN FS863.00-FS923.00 REF REO 670-53-51-315 REV.-- DATED 2024-10-24. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
